# SDR FDEA201902050260

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,296 hours, 25,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN DOORS WERE DISARMED HOWEVER GIRT BAR IS HANGING LOOSE ON THE FORWARD SIDE OF LEFT DOOR. REINSTALLED GIRT BAR. OPS CHECKS NORMAL REF AMM 25-61-02-4.
